# SDR DALA2019083005186

- Difficulty date: August 27, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 80,973 hours, 37,404 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK Y1292 PREVIOUSLY REWORKED AND EVALUATED WITH CARD 2500-2031-DE AND FOUND OUT LIMITS, REPLACED SEAT TRACK Y1292 LOCATED BETWEEN FR36 TO FR41 IN PASSENGER CABIN AS PER SRM 51-72-11 AND DWG # D53371112.
